Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A reflexive space of holomorphic functions in infinitely many variables

Authors: Raymundo Alencar, Richard M. Aron and Seán Dineen
Journal: Proc. Amer. Math. Soc. 90 (1984), 407-411
MSC: Primary 46G20; Secondary 32A10
MathSciNet review: 728358
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show the existence of an infinite-dimensional Banach space $ E$ such that $ H(E)$, the space of holomorphic functions on $ E$, endowed with the $ {\tau _\omega }$ topology is reflexive.

References [Enhancements On Off] (What's this?)

  • [1] R. Aron, C. Herves and M. Valdivia, Weakly continuous mappings on Banach spaces, J. Funct. Anal. 52 (1983), 189-204. MR 707203 (84g:46066)
  • [2] P. G. Casazza, Tsirelson's space, Proceedings of Research Workshop on Banach Space Theory (Bor-Luh Lin, ed.), The University of Iowa, 1981, pp. 9-22. MR 724103 (85b:46027)
  • [3] S. Dineen, Holomorphic functions on $ ({C_0},{X_b})$ modules, Math. Ann. 196 (1972), 106-116. MR 0300070 (45:9118)
  • [4] -, Holomorphic functions on locally convex topological vector spaces. I, Locally convex topologies on $ H(U)$, Ann. Inst. Fourier (Grenoble) 23 (1973), 19-54. MR 0500153 (58:17843)
  • [5] -, Complex analysis in locally convex spaces, North-Holland Math. Studies, vol. 57, North-Holland, Amsterdam, 1981. MR 640093 (84b:46050)
  • [6] J. L. Krivine, Sous-espaces de dimension finie des espaces de Banach réticulés, Ann. of Math. (2) 104 (1976), 1-29. MR 0407568 (53:11341)
  • [7] R. Ryan, Applications of topological tensor products to infinite dimensional holomorphy, Thesis, Trinity College, Dublin, 1980.
  • [8] B. S. Tsirelson, Not every Banach space contains an imbedding of $ {l_p}$ or $ {c_0}$, Functional Anal. Appl. 8 (1974), 138-141.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46G20, 32A10

Retrieve articles in all journals with MSC: 46G20, 32A10

Additional Information

Keywords: Reflexivity, weakly sequentially continuous, Tsirelson space
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society